# SDR ASAA2022081339557

- Difficulty date: August 13, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL IS CRACKED AT STA 727J+14. (STREAMER ATTACHED). GROUNDED - YES. EVAL'D AFT PIT R/H TRAHSITION PANEL AT STA 727J+14 CRACK IS TO FASTENER HOLE, OUT OF LIMITS,REMOVED FROM STA 727J+12 - STA 767,LOCATE AND DRILLED USING MAT I.D. BAC 1496-377 7075-T62 PO:1014538.1,ALODINED, PRIMED, ASSEMBLED, INSTALLED AND CIC'D , IAW B737-800 SRM 53-00-51-1A-2, SRM 53-00-53-2R-5 REPAIR 5, SRM 51-20-01, BOEING SOPM 20-41-02 REMOVED STREAMER.
